# SDR USAASB00228

- Difficulty date: August 20, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279108
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - DURING OVERNIGHT MAINTENANCE CHECK, MAINTENANCE FOUND THE FORWARD CABIN EMERGENCY LIGHTS DIM DURING OPERATIONAL CHECK.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AND CHARGER ASSEMBLY WITH NO HELP.  FOUND MAIN ENTRY DOOR EMERGENCY EXIT IDENTIFIER LIGHT DAMAGED CAUSING A SHORT.  REMOVED AND REPLACED IDENTIFIER LIGHT.  OPERATIONAL CHECK GOOD.  (M)
